# SDR SWAA2022112173772

- Difficulty date: October 5, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 59,036 hours, 35,216 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/T WING LOWER I/B T/E ACCESS PANEL # 551FB HAS 1 EA BRACKET CRACKED / [01] REMOVED AND REPLACED 1 EA. BRACKED PN. 287A9152-23 AT L/T WING LOWER I/B T/E ACCESS PANEL #551FB. REF. 51-40-02-0G-0-A00729.;[02] VERIFIED STEP 1 - REMOVED AND REPLACED BRACKET
